Pacific Journal of Mathematics

An estimate of infinite cyclic coverings and knot theory.

Akio Kawauchi and Takao Matumoto

Article information

Source
Pacific J. Math., Volume 90, Number 1 (1980), 99-103.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779121

Mathematical Reviews number (MathSciNet)
MR599323

Zentralblatt MATH identifier
0445.57013

Subjects
Primary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}

Citation

Kawauchi, Akio; Matumoto, Takao. An estimate of infinite cyclic coverings and knot theory. Pacific J. Math. 90 (1980), no. 1, 99--103. https://projecteuclid.org/euclid.pjm/1102779121


Export citation

References

  • [1] L. R. Hitt, Characterization of ribbon n knots, Notices Amer. Math. Soc, 26 (1979), A-128.
  • [2] F. Hosokawa and A. Kawauchi, Proposalsfor unknotted surfaces infour-spaces,Osaka. J. Math., 16 (1979), 233-248.
  • [3] A. Kawauchi, A partial Poincare duality theorem for infinite cyclic coverings, Quart. J. Math., 26 (1975), 437-458.
  • [4] A. Kawauchi,A partial Poincare duality theorem for topological infinite cyclic coveringsand applications to higher dimensional topological knots, (unpublished).
  • [5] A. Kawauchi,On quadratic forms of 3-manifolds, Invent. Math., 43 (1977), 177-198.
  • [6] J. Levine, Unknotting spheres in codimension two,Topology, 4 (1966), 9-16.
  • [7] Y. Marumoto, On ribbon 2-knots of l-fusion, Math. Sem. Notes Kobe Univ., 5 (1977), 59-68.
  • [8] J. W. Milnor, Infinite cyclic coverings,Conference on theTopology of Manifolds edited by Hocking, Prindle, Weber and Schmidt, Boston, Mass., 1968, 115-133.
  • [9] H. Seifert, Uber das Geschlecht von Knoten, Math. Ann.,110 (1934), 571-592.
  • [10] J. L. Shaneson, Embeddings with codimension two of spheres in spheres and H-cobord disms of SxS\Bull. Amer. Math. Soc,74 (1968), 972-974.
  • [11] J. Stallings, On topologically unknotted spheres, Ann. of Math., 77 (1963), 490-503
  • [12] T. Yanagawa, On ribbon 2-knots, Osaka J. Math., 6 (1969), 447-464.